Existence of Positive Solution for Multi-Point Sturm-Liouville Boundary Value Problem

Abstract:

Article Preview

Multi-point boundary value problem is studied in this paper. With the condition that nonlinear term is superlinear or sublinear, it is proved that there exists at least one positive solution to multi-point Sturm-Liouville boundary value problem by using the fixed-point theorem concerning cone expansion and compression of norm type.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

704-708

DOI:

10.4028/www.scientific.net/AMM.50-51.704

Citation:

X. R. Meng et al., "Existence of Positive Solution for Multi-Point Sturm-Liouville Boundary Value Problem", Applied Mechanics and Materials, Vols. 50-51, pp. 704-708, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.